代国伟

代国伟,男,汉族, 生于1983年8月,博士、对=mathematics和学科学院兼职兴旺的晚期,大连综合性大学、硕士研究生导师。甘肃综合性大学学科技术头等奖[1]
。获甘肃学科奖二等奖二等奖。[2]
。首个学说科研双星规划。

2006年至2009年在兰州综合性大学师于范奥地利的货币单位兴旺的晚期攻读硕士学位。2009插脚西北部的师范综合性大学的任务。2011他被起重机为讲解员。。从2010到2013,马云云兴旺的晚期在攻读博士学位。。2012,他被聘为硕士研究生导师。。2013破格提升为兼职兴旺的晚期。2014调入大连理工综合性大学[3]
。这是一本国际胶卷盒。 The Scientific World Journal 成员。美国=mathematics 评论的实况广播报导员, 德国《Zentrabliatt =mathematics实况广播报导员。

共结尾了68篇论题。。流行60篇论文颁发在印第安娜。 Univ. =mathematics. J.》、《J. Funct. Anal》、《Calc. Var. Partial Differential Equations》、《J. Differential Equations》、《Discrete Contin. Dyn. Syst.》、《Differential Integral Equations》、《托波尔。 Methods Nonlinear Anal.》、《NoDEA Nonlinear Differential Equations Appl.》及《Adv. Nonlinear Stud。休息SCI学术期刊。本文被援用了440屡次。[4]
。20多名SCI胶卷盒读者。

1. 2013.01-2016.12, 掌管国家学科基金“非线性的微分方程的单侧大局发枝的和节点解”(编号:11261052). 费用: 45万元。

2. 2015.01-2017.12, 掌管国家学科基金“非线性的运算符方程的单边大局发枝的推测及其运用”(编号:11401477). 费用: 23万元。

3. 2015.01-2016.12, 掌管大连理工综合性大学引进人才科研专题论文文章“几类非线性的成绩的谱和单边大局发枝的推测”(编号:DUT15RC(3)018). 费用: 20万元。

4. 2016.01-2017.12, 掌管大连理工综合性大学知识根底科研文章“刻薄的曲率型方程的单边大局发枝的”(编号:DUT17LK05). 费用: 10万元。

5. 2016.01-2018.12, 掌管辽宁省教育部门学科技术文章“完整非线性的方程的单边大局发枝的推测及其运用”(编号:ZX20150135). 费用: 6万元。

6. 2014.01-2016.12, 掌管甘肃省教育部门科研文章“非住处附近的当地酒店成绩的发枝的和节点解”(编号:2014A-009
). 费用: 6万元。

7. 2013.01-2015.12, 分担者国家学科基金“带权重大聚会的二阶线性的常微分方程多位置的边值成绩的谱及其运用”(编号:11201378). 费用: 23万元。

8. 2011.01-2013.12, 分担者国家学科基金“高阶线性的差分运算符的谱构造及一致的非线性的成绩解的发枝的”(编号:11061030). 费用: 29万元。

9. 2010.01-2012.12, 分担者国家学科基金VA非线性的剖析 费用: 26万元。

10. 2010.01-2012.12, 掌管西北部的师范综合性大学青年教师科研生产率起重机规划文章“变样品非住处附近的当地酒店偏微分方程解的在性和按照教规的性”(编号:NWNU-LKQN-10-21). 费用: 一万元。

11. 2009.01-2011.12, 掌管西北部的师范综合性大学学科青年基金“无界柱形区域上的变样品偏微分方程”(编号:NWNU-LKQN-09-1). 费用: 一万元。

12. 2011.01-2013.12, 分担者甘肃省学科青年基金“开合桥型方程及变样品伸缩性震动方程解的渐近性”(编号:1107RJZA223). 资产:3万元[1]
.

  • Guowei Dai*, Bifurcation and nonnegative solutions for problem
    with mean curvature operator on general domain, Indiana Univ. =mathematics. J., 预印本。

  • Ruyun Ma and Guowei Dai*, Global bifurcation and nodal solutions for a Sturm-Liouville problem with a nonsmooth nonlineariy, J. Funct. Anal. 265 (2013) 1443–1459.

  • Guowei Dai*, Bifurcation and positive solutions for problem with mean curvature operator in Minkowski space, Calc. Var. Partial Differential Equations (2016) 55:72.

  • Guowei Dai*, Two Whyburn type topological theorems and its
    applications to Monge-Ampère equations, Calc. Var. Partial Differential Equations (2016) 55:97.

  • Guowei Dai*, Ruyun Ma, Unilateral global bifurcation phenomena and nodal solutions for p-Laplacian, J. Differential Equations 252 (2012) 2448–2468.

  • Guowei Dai*, Bifurcation and one-sign solutions of the p-Laplacian involving a nonlinearity with zeros, Discrete Contin. Dyn. Syst. 36(10) (2016), 5323–5345.

  • Guowei Dai*, Ruyun Ma, Unilateral global bifurcation for p-Laplacian with non-p–1-linearization nonlinearity, Discrete Contin. Dyn. Syst. 35(1) (2015), 99–116.

  • Guowei Dai*, Jun Wang, Nodal solutions to problem with mean curvature operator in Minkowski space, Differential Integral Equations 30(5-6) (2017),463–480.

  • Guowei Dai*, Global bifurcation for problem with mean curvature operator on general domain, NoDEA Nonlinear Differential Equations Appl. 24(3) (2017), no. 24:30.

  • Guowei Dai*, Eigenvalues, global bifurcation and positive solutions for a class of nonlocal elliptic equations, 托波尔。 Methods Nonlinear Anal. 48(1) (2016),213–233.

  • Guowei Dai*, Ruyun Ma, Eigenvalue, bifurcation, convex solutions for Monge-Ampère equations, 托波尔。 Methods Nonlinear Anal. 46(1) (2015),135–163.

  • Guowei Dai*, Bianxia Yang, Positive answer to Berestycki”s open problem on the unit ball, Adv. Nonlinear Stud。 16(4) (2016),643–652.

  • Guowei Dai*, Ruyun Ma and Haiyan Wang, Eigenvalues, bifurcation and one-sign solutions for the periodic p-Laplacian, Commun. Pure Appl. Anal. 12 (2013) 2839–2872.

  • Guowei Dai*, Xiaoling Han and Ruyun Ma, Unilateral global bifurcation and nodal solutions for the p-Laplacian with 变号 weight, Complex Var. Elliptic EQU。 59(6) (2014) 847–862.

  • Guowei Dai*, Notes on symmetric and monotonic solutions of a nonlocal diffusive logistic equation, Appl. =mathematics. 快报。 26 (2013) 804–806.

  • Guowei Dai*, Bifurcation and nodal solutions for p-Laplacian problems with 非渐近 nonlinearity at 0 or ∞, Appl. =mathematics. 快报。 26 (2013) 46–50.

  • Guowei Dai* and Ruyun Ma, Solutions for a p(x)Kirchhoff type equation with Neumann boundary data, Nonlinear Anal. Real World Appl. 12 (2011) 2666–2680.

  • Guowei Dai* and Ruifang Hao, Existence of solutions for a p(x)-Kirchhoff-type equation, J. =mathematics. Anal. Appl. 359 (2009) 275–284.

  • Guowei Dai* and Duchao Liu, Infinitely many positive solutions for a p(x)-Kirchhoff-type equation, J. =mathematics. Anal. Appl. 359 (2009) 704–710.

  • Guowei Dai*, Ruyun Ma and Yanqiong Lu, Bifurcation from infinity and nodal solutions of quasilinear problems without the signum condition, J. =mathematics. Anal. Appl. 397 (2013) 119–123.

  • Guowei Dai* and Ruyun Ma, Global bifurcation, Berestycki’s conjecture and one-sign solutions for p-Laplacia, Nonlinear Anal. 91 (2013) 51–59.

  • Guowei Dai*, Infinitely many solutions for a p(x)-Laplacian equation in R^N, Nonlinear Anal. 71 (2009) 1133–1139.

  • Guowei Dai*, Arbitrarily many solutions for a perturbed p(x)-Laplacian equation involving oscillatory terms, Appl. =mathematics. 计算。 215 (2009) 2544–2556.

  • Guowei Dai*, Infinitely many solutions for a differential inclusion problem in R^N involving the p(x)-Laplacian, Nonlinear Anal. 71 (2009) 1116–1123.

  • Guowei Dai*, Infinitely many solutions for a 变分 inequality involving the p(x)-Laplacian, Nonlinear Anal. 71 (2009) 186–195.

  • Guowei Dai* and Jian Wei, Infinitely many non-negative solutions for a p(x)-Kirchhoff-type problem with Dirichlet boundary condition, Nonlinear Anal. 73 (2010) 3420–3430.

  • Guowei Dai* and Wulong Liu, Three solutions for a differential inclusion problem involving the p(x)-Laplacian, Nonlinear Anal. 71 (2009) 5318–5326.

  • Guowei Dai*, Three symmetric solutions for a differential inclusion system involving the (p(x),q(x))-Laplacian in R^N, Nonlinear Anal. 71 (2009) 1763–1771.

  • Guowei Dai*, A 变分 inequality involving p-Laplacian on an infinite strip, Nonlinear Anal. 72 (2010) 2127–2135.

  • Guowei Dai*, Infinitely many solutions for a Neumann-type differential inclusion problem involving the p(x)-Laplacian, Nonlinear Anal. 70 (2009) 2297–2305.

  • Guowei Dai*, Nonsmooth version of Fountain theorem and its application to a Dirichlet-type differential inclusion problem, Nonlinear Anal. 72 (2010) 1454–1461.

  • Guowei Dai*, Infinitely many non-negative solutions for a Dirichlet problem involving p(x)-Laplacian, Nonlinear Anal. 71 (2009) 5840–5849.

  • Guowei Dai*, Three solutions for a Neumann-type differential inclusion problem involving the p(x)-Laplacian, Nonlinear Anal. 70 (2009) 3755–3760.

  • Guowei Dai*, Existence and mutiplicity of solutions for a 差 inclusion problem involving the p(x)-Laplacian, E. J. Differential Equations 2010 (2010) 1–9.

  • Guowei Dai*, Three solutions for a nonlocal Dirichlet boundary value problem involving the p(x)-Laplacian, Appl. Anal. 92(1) (2013) 191–210.

  • Guowei Dai*, Existence of solutions for a non-local elliptic systems with nonstandard growth conditions, E. J. Differential Equations, 2011 (2011) 1–13.

  • Guowei Dai* and Ruyun Ma, Qiaozhen Ma, Existence of solutions for a differential inclusion problem with singular coefficients involving the p(x)-Laplacian, Bound. Value 成绩。 2012, 2012:11.

  • Guowei Dai*, Wenting Wang and Lili Feng, Nonsmooth version of dual fountain theorem and its application to a differential inclusion problem, Acta =mathematics. SCI。 32(3) (2012) 530–539.

  • Guowei Dai*, Ruyun Ma and Jia Xu, Global bifurcation and nodal solutions of N-dimensional p-Laplacian in unit ball, Appl. Anal. 92(7) (2013) 1345–1356.

  • Guowei Dai*, Global branching for discontinuous problems involving the p-Laplacian, E. J. Differential Equations 44 (2013) 1–10.

  • Guowei Dai* and Xiaoling Han, Global bifurcation and nodal solutions for fourth-order problems with 变号 weight, Appl. =mathematics. 计算。 219 (2013) 9399-9407.

  • Guowei Dai* and Huili Ma, Existence and uniqueness of positive solutions for a class of weight semilinear eigenvalue problems, Journal of Northwest Normal 综合性大学(敢情 学科), 48 (2012) 13-16,21.

  • Guowei Dai* and Chunfeng Yang, Existence and multiplicity of solutions for semipositone problems involving p-Laplacian, Int. J. =mathematics. =mathematics. SCI。 2012, 2012:10.

  • Guowei Dai*, On positive solutions for a class of nonlocal problems, Electron. J. Qual. Theory 清楚的。 EQU。 58 (2012) 1–12.35.

  • Guowei Dai*, Global bifurcation from intervals for Sturm-Liouville problems which are not 线性的化, Electron. J. Qual. Theory 清楚的。 EQU。 65 (2013) 1–7.

  • Guowei Dai* and Ruyun Ma, Nodal Solutions for p-Laplacian Problems with Jumping Nonlinearities, Acta Mech. Sin. 57(1) (2014) 1–6.

  • Xiaofei Cao, Guowei Dai*, Stability analysis of a model on varying domain with the Robin boundary condition, Discrete Contin. Dyn. Syst. Ser. S 10 (2017), no. 5, 935–942.

  • Guowei Dai*, Two global several-parameter bifurcation theorems and their 运用. J. =mathematics. Anal. Appl. 433 (2016), no. 2, 749–761.

  • Xiyou Cheng, Guowei Dai*, Positive solutions for p -Kirchhoff type problems on R N . =mathematics. Methods Appl. SCI。 38 (2015), no. 12, 2650–2662.

  • Guowei Dai*, Ruyun Ma, Haiyan Wang, Feng, Xu, Kuai Wang, Partial differential equations with Robin boundary condition in online social 方法. Discrete Contin. Dyn. Syst. Ser. B 20 (2015), no. 6, 1609–1624.

  • Xiyou Cheng, Guowei Dai*, Positive solutions of sub-superlinear Sturm-Liouville 成绩. Appl. =mathematics. 计算。 261 (2015), 351–359.

  • Guowei Dai*, Haiyan Wang, Bianxia Yang, Global bifurcation and positive solution for a class of fully nonlinear 成绩. 计算。 =mathematics. Appl. 69 (2015), no. 8, 771–776.

  • Guowei Dai*, Local C1(ω) 极细 versus W1,p(x)欧米茄) 极细 of nonsmooth functionals, Acta =mathematics. SCI。 33A (3) (2013) 424–430.

  • Guowei Dai* and Xiaoyan Li, On Nonlocal Elliptic Systems of p(x)-Kirchhoff-Type under Neumann Boundary Condition, J. =mathematics. Res. Appl. 33(4) (2013) 443–450.

  • Guowei Dai* and Xiaoling Han, Exact Multiplicity of One-Sign Solutions for a Class of Quasilinear Eigenvalue Problems, J. =mathematics. Res. Appl. 34(1) (2014) 84–88.

  • Ruyun Ma and Guowei Dai*, Periodic solutions of nonlocal semilinear fourth-order differential equations, Nonlinear Anal. 74 (2011) 5023–5029.

  • Ruyun Ma and Guowei Dai*, Chenghua Gao, Existence and multiplicity of positive solutions for a class of p(x)-Kirchhoff type equations, Bound. Value 成绩。 2012, 2012:16.

  • Chenghua Gao, Guowei Dai and Ruyun Ma, Existence of positive solutions to discrete second order boundary value problems with indefinite weight, Adv. Difference EQU。 2012, 2012:3.

  • Ruyun Ma, Bianxia Yang and Guowei Dai*, Nodal solutions of second-order two-point boundary value problems, Bound. Value 成绩。 2012, 2012:13.

  • Shifeng Yang and Guowei Dai*, Existence results for a variable exponent elliptic problem via topological method, Bound. Value 成绩。 2012, 2012:99.

  • Xiaoling Han and Guowei Dai*, On the sub-supersolution method for p(x)-Kirchhoff type equations, J. Inequal。 Appl. 2012, 2012:283.

  • Xiaoling Han, Jia Xu and Guowei Dai, Global Bifurcation in 2m-Order Generic Systems of Nonlinear Boundary Value Problems, Abstr. Appl. Anal. 2012 1–8.

  • Xiaoling Han, Xuan Ma and Guowei Dai, Solutions to fourth-order random differential equations with periodic boundary conditions, E. J. Differential Equations 235 (2012) 1–9.[5]

  • Guowei Dai*, Ruyun Ma, Bifurcation from intervals for Sturm-Liouville problems and its applications, E. J. Differential Equations, 3 (2014), 1–10.

  • Xin Liao,Guowei Dai*, Unilateral global bifurcation for p-Laplacian with singular weight, J. Inequal。 Appl., 2013:577.

  • 发表评论

    电子邮件地址不会被公开。 必填项已用*标注